Sh:369

Bib entry
@article{Sh:369,
 author = {Goldstern, Martin and Judah, Haim I. and Shelah, Saharon},
 title = {{A regular topological space having no closed subsets of cardinality $\aleph_2$}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {111},
 number = {4},
 year = {1991},
 pages = {1151--1159},
 issn = {0002-9939},
 doi = {10.2307/2048582},
 mrclass = {54A25 (03E50 03E75)},
 mrnumber = {1052572},
 mrreviewer = {Judith Roitman},
 doi = {10.2307/2048582}
}